$10 advance tickets online
MC: Miles West
11:30am: doors open
12pm: Bill Konkolesky (50 min)
UFOs Over Michigan: a Historical Perspective
Bill Konkolesky is State Director of the Michigan Chapter of the Mutual UFO Network (MUFON) and the author of the autobiographical “Experiencer: Raised in Two Worlds” and his personal abduction experiences have been chronicled in the SyFy documentary “Abduction Diaries,” DVD documentary “Abducted by Aliens: UFO Encounters of the 4th Kind,” and the ABC news special “UFOs: Seeing is Believing.”
He has also served as consultant to the History Channel’s “Hangar 1” and “UFO Hunters,” as well as the Science Channel’s “Uncovering Aliens” and “Close Encounters.” Bill will be speaking on the worldwide phenomena of UFOs pertaining to notable sightings in Michigan.
1pm: Tony Rodrigues (50 min)
The Secret Space Program
Tony is an insider and experiencer of what is becoming known as the ’20 and Back Program’. He will detail what has happened to him and how he overcame it. He has awareness of various exoplanetary colonies and space species, and will be speaking about his experience in this rare public appearance. His interviews with Dr. Michael Salla on ExoNews have received over one hundred thousand views.
According to Dr. Salla, “Among the things that impressed me in Rodrigues story was his description of the older generation of German spacecraft as retrofitted submarines. This was consistent with Tompkins’ description of the first US Navy space craft being retrofitted Nautilus class nuclear submarines which he shared in an unpublished interview. As far as I’m aware, Rodrigues was the first person to reveal this very significant piece of information.”
[GALLERY BREAK] 2-2:30: J-Rose Vocal Looping
2:30pm: Katalina Aster (30 min)
Mystical Acceptance of Extraterrestrials
Katalina is a prolific journalist who is delving into the UFO field. She is a content contributor to UFOholic.com. What Katalina is finding is that, unlike mainstream media, various indigenous cultures have known about and accepted the reality of otherworldly beings and crafts for thousands of years. She will reveal to us why there is a discrepancy between modern and ancient ideologies and explore why the wisdom of the Shamans are being shunned and suppressed by modern media. We will find out if there is a reason for UFO secrecy and the concealment of ancient knowledge…
3pm: Aaron Brown (45 min)
Astrology and Awareness
Aaron is a composer, artist, musician, as well as expert astrologer who will fill us in on what’s going on in the big picture, and how the stars and planets influence consciousness and awareness in the world today. He will discuss the work of Edgar Cayce, and how his work has been elemental in the study of Astrology. Many people feel an alignment and congruence with this ancient science on their lives. Aaron will attempt to clarify how this can help us in our everyday lives.
[GALLERY BREAK] 3:45-4:30 Cause & Effects Live Ambient Jam
4:30pm: Harry Hovakimian (30 min)
Cosmic Influences on Music
Harry is a virtuoso violinist who has perfected his craft to the highest degree. He has wisdom to share about the way music influences people, and will demonstrate the effects with various song examples. He will also reveal a mysterious set of musical notes channeled in a revalation that is said to be a code for healing.
5pm: Mike Blank (30 min)
What is News?
Mike has been working in the Detroit radio industry for 20 years. He has seen and heard much of which has NOT been aired, and postulates that the mainstream media news has become dumbed down to increase ratings. Thus, we will learn about the filtering process of what becomes public knowledge, and what types of stories get canned.
5:30pm: Emily Infinity (30 min)
Emily will go into personal accounts about accessing other dimensions through the inner-workings of her mind, and she will share the troubles she had and the spiritual assistance she sought to help her overcome this. After having this experience she realized we are not being told the whole truth by the government, the education system, and society.
[GALLERY BREAK] 6-6:30: Nicomi – Live Ambient Music
Axiom Crux – DJ ambient music for the evening
6:30pm: Colin Nugent (50)
Digital Control: From the Ground Up
Colin is an economist and philosopher who has extensively studied physics and technology. He adds a unique perspective into UFO research in that he believes that humankind’s concept of physics has been manipulated to hide other advanced ways of thinking. He also postulates that modern technology is serving as an electronic prison, guised as helpful or entertaining. On the topic of free energy, Colin sees its application in a utopian world, however, he also recognizes the problems associated with certain forms of advanced technology in the hands of the wrong people.
7:30pm: Lindsay Fisk (30 min)
Lindsay is a medically-trained massage therapist and Reiki practitioner with a degree in Healthcare Management. From her 15+ years of experience she knows the blatant disconnect between holistic wellness and the Western healthcare system. Lindsay will be sharing her insight on what revolutionary strides can be made in Western medical system that would be most beneficial to our health and well-being.
8-9: DJ DosLopez from the 3D Mothership closing out the night
Libations are available for purchase at the bar, food trucks will be around.
Not only are you coming here to learn, but you will also have the opportunity to experience a galactic-inspired art show, receive therapeutic healing, shop for unique items, and enjoy the company of other intelligent people.
CALL FOR ART: Hubcap UFO Art
Be careful when crossing the road to retrieve a hubcap that would be a suitable base for a uniquely decorated UFO!
Send in a photo by September 1st to DetroitDisclosure@gmail.com.
Accepting Vendor Applications until August 25th Via: firstname.lastname@example.org